# SDR COZA20120911011

- Difficulty date: September 8, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 25,103 hours, 16,203 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Part serial: 13431
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR A1 IN FORWARD PIT WOULD NOT TEST.  REPLACED SMOKE DETECTOR P/N 473597-5.  OPERATIONAL CHECK NORMAL.
